# SDR YV3R2020050900257

- Difficulty date: March 4, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N223KC
- Make and model: Robsin R22BETAII
- Aircraft serial: 3435
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 2373
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR NEEDLE IN INOPERATIVE.
